A theorem on metric polynomial structures
Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 139-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_2_139_147,
author = {B. Opozda},
title = {A theorem on metric polynomial structures},
journal = {Annales Polonici Mathematici},
pages = {139--147},
year = {1983},
volume = {41},
number = {2},
doi = {10.4064/ap-41-2-139-147},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-2-139-147/}
}
B. Opozda. A theorem on metric polynomial structures. Annales Polonici Mathematici, Tome 41 (1983) no. 2, pp. 139-147. doi: 10.4064/ap-41-2-139-147
Cité par Sources :